# SDR SWIA202055341

- Difficulty date: December 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: SH670318861
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING HINGE ON FUSELAGE FOR PASSENGER DOOR FOUND PASSENGER DOOR LOWER STRIKER TO HAVE NUMEROUS GOUGES ALONG EDGE.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED PASSENGER DOOR LOWER STRIKER, IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M337 COMPLIED WITH AND ATTACHED, NO WEIGHT CHANGE. REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
